Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6626
Title: Existence of global solutions of delayed differential equations on compact manifolds
Authors: Kurzweil, Jaroslav
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Jaroslav Kurzweil, "Existence of global solutions of delayed differential equations on compact manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 106-108.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: Per equazioni differenziali con argomenti ritardati su una varietà compatta X vale Ia seguente proposizione: Per ogni punto di X passa al¬meno una soluzione definita sulla retta reale.
The following assertion is true for a differential equation with retarded arguments on a compact manifold X: Through any point of X there ' passes at least one solution, which is defined on the real line.
URI: http://hdl.handle.net/10077/6626
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat 
KurzweilRendMat02.pdf203.77 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

519
Last Week
1
Last month
checked on Feb 18, 2018

Download(s)

245
checked on Feb 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.